# SDR ASAA2015071012384

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 12,449 hours, 3,668 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT DISAPPEARED AFTER APU SELECTED TO POWER BUSSES.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURES FOR SATCOM LOCK UP AND NORMAL OPS RESTORED.
